Facebook Pixel

Delayed period after next choice, very worried

By August 4, 2011 - 6:08pm
Rate This

Hello, 16 years old and I am so worried.... my last period started on June 27 and ended July 1st. Then on July 4th I had sex with my boyfriend we started without protection but then towards the end he decided to put a condom on...so the next day he was worried because he though some precum could have gotten inside me since we started doing it without protection first...so he bought me the next choice day aftepill and I took it on July 5th in the afternoon...then we had sex again on July 6th but this time it was protected sex with a condom when we finished we did the "water test" and there was no breaking or any holes in the condom...

Then a week later after taking next choice on July 11th I experienced bleeding which lasted 5 days..

However I'm really worried right now because it is August 4th and I'm 8 days late and still haven't gotten my period...was that bleeding my new period since it lasted 5 days? or my regular period should be on its way?
Thank you!

Add a Comment1 Comments

HERWriter Guide

Hi goodgirl

Thanks for your post!

A side effect of emergency contraception (EC) is irregular bleeding and the next period due can also be irregular. So whether this bleeding was a side effect or your natural period is impossible to tell.

Since your period is now late by 8 days, take a pregnancy test and you should get an accurate result.

Thanks for writing and good luck,

August 5, 2011 - 6:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.